MathSciNet Relay Station
MathSciNet bibliographic data
MR494303 58F20 (28A65 92A15)
Butler, G. J.; Pianigiani, G. Periodic points and chaotic functions in the unit interval. Bull. Austral. Math. Soc. 18 (1978), no. 2, 255–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement